Skoči na glavni sadržaj

Ostalo

Lada Kalagac ; Fabris
Mirna Milevoj ; Ražem
Mladen Jašić
Ognjen Mladinov


Puni tekst: hrvatski pdf 160 Kb

str. 3-5

preuzimanja: 1.905

citiraj


Sažetak

Amitraz is an insecticide/acaricide. Accidental amitraz poisoning in children is an emerging problem worldwide.
Poisoning may occur by ingestion, inhalation or transdermally. As there is no specific antidote for amitraz poisoning,
management is supportive and symptomatic. The toxic effect of amitraz is manifested by central nervous system depression,
respiratory system depression, bradycardia, hypotension, hypothermia, hyperglycemia, nausea and vomiting. The vital
functions should be closely monitored.
We present a case of a 3-year-old boy who accidentally ingested amitraz and was admitted to our Pediatric department. He
presented with deep depression of both central nervous system and respiratory system.
Our intention is to inform the medical community about this rare but emerging problem.

Ključne riječi

amitraz, children, intensive care, poisoning

Hrčak ID:

106970

URI

https://hrcak.srce.hr/106970

Podaci na drugim jezicima: hrvatski

Posjeta: 2.379 *